# SDR ASOA201001497

- Difficulty date: September 16, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION RT SIDE SEAT RAIL ROW 12 TO 15.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801.  RECEIVED EC/TC REO 670-53-00-074, SEAT TRACK IS COMPLETED IAW REO 670-53-00-074 REV A.   SEAT RAIL NEEDS TO BE INSTALLED. INSTALLED SEAT RAIL IAW AMM 53-00-49-400-801.  MISSING 4 SCREWS, REQUIRING INSTALLATION. COMPLETED INSTALLATION IAW AMM 53-00-49-400-801. (CLOSED)
